# SDR AALA972286

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER DENTED AT ATTACH POINT TO SKIN STATION 465 STRINGER 22L, DYE CHECKED FOUND TO BE CRACKED.  CUT OUT DAMAGED SECTION OF STRINGER FABRICATED AND INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
